MAUDE Adverse Event Report: TEOXANE SA RHA REDENSITY; IMPLANT, DERMAL, FOR AESTHETIC USE

TEOXANE SA RHA REDENSITY; IMPLANT, DERMAL, FOR AESTHETIC USE
Model Number RHA® Redensity US 1ml Schott/2 aig. Terumo TW30G1/2
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Foreign Body Embolism (4439)
Date of Event 06/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
This occurred outside of the usa, in germany.A naturopath injector notified teoxane of an adverse event on (b)(6) 2023.A female patient was injected on (b)(6) 2023 at about 18:30 with 0.3 ml of rha redensity, superficially into acne scars on the left side of the chin.Immediately after the injection, the patient presented a change in skin colour described as "blue" and a "typical livid discoloration".The injector recognized an embolism and immediately treated the area with hyaluronidase (1500 iu).The next morning, on (b)(6) 2023, the reaction progressed to "clear reddish-blue painful mucosal lesion" and blisters that look like "three mini pimples" on the inside of the lip mucosa.The injector treated with another round of hyaluronidase (1500 iu).As of (b)(6) 2023, the adverse reaction was partially resolved.Despite reminders, no further information was provided.
 
Additional Manufacturer Narrative
Vascular complications are rare serious side effects, although widely known and documented in the context of filler injections.They are related to the accidental injection of the product inside or close to a blood vessel, leading to its occlusion or compression, blocking the blood flow.If treated on time with an appropriate treatment, symptoms can be fully resolved without sequalae.If the vascular complication is not detected/diagnosed and treated timely, it can lead to a skin necrosis.The risk of such adverse reactions is mentioned in the instructions for use of teoxane dermal filler products.

Brand Name
RHA REDENSITY
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
TEOXANE SA
rue de lyon 105
geneva, geneva 1203
SZ  1203
Manufacturer (Section G)
TEOXANE SA
rue de lyon 105
geneva, geneva 1203
SZ   1203
Manufacturer Contact
rue de lyon 105
geneva, geneva 1203
MDR Report Key17287560
Report Number3005975625-2023-00495
Device Sequence Number20497744
Product Code LMH
UDI-Device Identifier07640173231653
UDI-Public07640173231653
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P170002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/30/2024
Device Model NumberRHA® Redensity US 1ml Schott/2 aig. Terumo TW30G1/2
Device Catalogue Number940056
Device Lot Number22402DL0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2023
Initial Report FDA Received Date07/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient SexFemale